TitoloBach-flat gradient steady Ricci solitons
Autore/iCao, H.-D.; Catino, G.; Chen, Q.; Mantegazza, C.; Mazzieri, L.
LinkDownload full text
PubblicatoCalc. Var. Partial Differential Equations, 49 (2014) no. 1-2, 125-138
AbstractIn this paper we prove that any n-dimensional (n>3) complete Bach-flat gradient steady Ricci solitons with positive Ricci curvature is isometric to the Bryant soliton. We also show that a three-dimensional gradient steady Ricci soliton with divergence-free Bach tensor is either flat or isometric to the Bryant soliton.